# SDR F3LA2018040200306

- Difficulty date: February 20, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1651
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR HAS INDICATION OF CRACKS AT MULTIPLE RIVET LOCATIONS ON AFT INBD FRAME.   REMOVED AND REPLACED THE FRAME IAW SRM 51-42-11, AND SRM 51-72-11.
